# SDR SWIA200110081

- Difficulty date: August 2, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 2,083 hours, 1,832 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ARINC COOL CAUTION MESSAGE, ALL PHASES OF FLIGHT AND GROUND.  REPLACED ARINC COOL FLOW SENSOR.  MOUNT BOLTS AND CONNECTOR SECURE.  OPS CHECK OK.  P/N:  009519-05    S/N OFF:  0531
